Doctor insights on:
Triacting Chest Medication
Multiple treatments: Chest pain can be a symptom of heart disease but may be may other things such as esophageal spasms, great vessel disease, respiratory disorders (asthma, COPD, bronchitis, infections), and muscle problems to name a few. The specific treatment for any of these disorders is varied. It really depends on the clinical situation and other symptoms you may be having. ...Read more
Depends on cause: For typical cold symptoms, liquefying congestion w/ saline nasal spray & drinking fluids can help; otc cough preps should suffice. For more severe cough, rx w/ Codeine may b needed. For chronic cough, stop smoking, see doc for possible COPD meds. For cough d/t reflux, try otc acid blocker or see doc. For deep, productive coughs, see doc: may need antibiotics & more. The Best med is one that works. ...Read more
Hi, im 18, I've been having some on and off discomfort on my chest. What can I do to cue it besides depending on medication?
The cure...: The cure for chest pain depends entirely on the cause. You will require an examination to make sure your lungs, heart, ribs, etc., are all ok. You will need to provide your doctor with lots more information, including when it began, what makes it better or worse, what kind of foods you are eating, whether you're having fevers, whether you have a history of allergies/asthma etc. ...Read more
I have a pressure in the middle of my chest almost all day long, im on medication but it never goes away, could it be something serious?
Chest pressure: You need to discuss this with your doctor. It doesn't sound like a cardiac symptom but can't know from out here. ...Read more
Chest flutters started while taking Domperidone. Stopped when medication discontinued. Any permanent damage caused?
Unlikely: Domperidone can potentially have the side effect of causing an arrhythmia which you may have detected as "chest flutters". I would advise that you avoid the medication in the future and let you physician know about the side effect that you had. That being said, it is very unlikely that any permanent damage was caused by what sounds to be a transient response. Again, avoid use in the future! ...Read more
I have high BP am on medication I have bad pains in my right side chest atm. I just took my BP and it is 152 over 96 should I worry?
At about 11:06 p.m. took medication as normal for bedtime
at 12:13 had a series of chest pains that lasted for about 3 – 4 minutes (pain level at a 9)?
Is it normal to have chest pain with long qt, medication induced we think. Am coming off of my medication slowly. Chest pain is getting more frequent.
LQTS.: Long qt and chest pain are not directly related. Long qt predisposes you to episodes of polymorphic ventricular tachycardia which may induce chest pain and light headedness. It would be very important to know if your chest pain is associated with cardiac rhythm disturbance. You might need a holter monitor. My suspicion based on the limited data is that there is another cause for your chest pain. ...Read more
I keep gettin really bad chest pain and keep passing out 6 times last three days has never happened before not currently on any medication headache fo?
Dig deeper...: Are you seen by a primary care, a cardiologist or a neurologist? You might all three! Please let one of them know asap. Best luck! ...Read more
Can you clarify?: Do you have pectus carinatum or some other chest deformity? This isn't going to change without surgery or possibly a brace and anyone who tells you otherwise is deceiving you. If you've been sold a supplement with the promise it will help, call your district attorney. It's your choice; I have friends who've had chest wall surgery and been very happy with the outcome. ...Read more
Possible allergy: Possible causes include: mild allergy/irritation to laundry detergents, soap or metal. It may be due to infection secondary to excess moisture. ...Read more
I usually get severe chest pains, I got diagnosed with bronchitis before when I was 11-12 years old. Any medications?
Confusing question: The average kid of 11-12 would have an episode of bronchitis at least once, and I doubt that has anything to do with your present problem. Pain in your chest can originate from the lungs, lung linings, heart linings or heart blood vessels. It can also come from your digestive tract. An exam and review of physical findings would narrow down the possibilities. Treatment would depend on evaluation. ...Read more
Hello sir, I have tiny skin colour and pink colour bumps on my chest and shoulder. Plz suggest some medication for it.
Sorry: There are many things that could cause this. Please see your dermatologist for the exact answer. ...Read more
What medications should be given to the patient who is having BP in range of 150-180mmhg has a complaint of burning sensation in chest?
My daughter has recently been prescribe this medication. She just started taking this and has complained of chest pains for 3 days now.?
I've been having chest pains for over a year now and i once went to the hospital cause it got worse. No pain medications work. What do I do?
Go for follow-up:
To find out what to do you need to be seen by a doctor and evaluated
the symptoms you are having can't be diagnosed without being seen and examined. ...Read more
Had chest congestion 2 weeks ago & don't know that its gone or not. During the 5-day medication got cough & cold. I can feel cough in my chest?
ACUTE BRONCHITIS: Your symptoms are consistent with acute bronchitis. You need to be reevaluated labs and CXR done to rule out pneumonia. You will probably need a different course of antibiotics and a nebulizer to give deeper penetration for medication Please get evaluated promptly! If wheezing progressive a course of steroids may be tried ...Read more
Good morning riza here still in pain with upper left chest and shoulder blade area daily no medication seems to help plus my whole body mussels hurt?
See below: Chest pain is very rarely reported by those taking vistaril, (hydroxyzine) an antihistamine used for allergies, anxiety, insomnia. Definitely follow up with your doc concerning this symptom. Make sure u tell doc all the meds & supplements u are taking as the chest pain may come from a drug interaction. If chest pain is severe & lasting, call ambulance to go to er for evaluation. ...Read more
Multi symptom cold m: If you have pus or colored drainage from the nose, you may need an antibiotic. If you do not use an antibiotic you may still clear the infection by using irrigations in the nose with saline (1 tsp salt to 1 quart of water: 60 cc each nose 4 x a day). You can take alka selser cough and cold or use NyQuil. Good luck and feel better! ...Read more
I have asthma but don't use any meds. When I take a deep breath I feel a mild discomfort in my chest. Do I need medications?
I am having a tickly feeling in my chest left side under my Breast. I have never had this before. Not on any current medications, 31 years old.
I result TB positive chest ray nagative I'm taking medication.my doughter 5 years old she is TB positive and chest ray nagative. I'm worried about her please help. How 5 years can be positive?
TB: Anyone at any age can get TB. Have you traveled outside the US? I have known a, whole family to get TB from their housekeeper from another country. The woman got it back home and infected them all inadvertently. Best wishes to you both. ...Read more
Meds for chest pain:
In order for you to take medicine for non-cardiac chest pain (nccp), you need to find its cause. You are on nexium, (esomeprazole) so I presume your pain is not due to gerd. For a detailed review of the causes of nccp, go to this link a see your physician.:
http://www.Mayoclinic. Org/medicalprofs/noncardiac-chest-pain-pudd0212. Html. ...Read more
Pharmacist: We cannot recommend specific products, but there are numerous ones available. Your friendly pharmacist will help you out. Hope this clears up soon. ...Read more